# SDR COMA0560196

- Difficulty date: March 21, 2005
- Submitted: March 23, 2005
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- Aircraft time: 21,759 hours, 19,370 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0168
- Condition: Malfunctioned
- Location: Mlg
- Part time: 21,752 hours, 19,365 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5908 MLG DID NOT EXTEND WHEN L/G SELECTED DOWN.  REPLACED THE MLG SELECTOR VALVE.
